# SDR CA101118003

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 13,232 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TOP SKIN OF THE RT AILERON WAS FOUND CRACKED BETWEEN SECOND AND THIRD INBOARD RIBS ON 5 INCHES ALONG AILERON SPAR AND TWO 3 INCHES LONG CRACKS WERE PERPENDICULAR TO THE SPAR.
